# SDR HEEA078358

- Difficulty date: March 22, 2002
- Submitted: March 25, 2002
- Operation: General aviation
- Aircraft: N417PH
- Make and model: Bell 407
- Aircraft serial: 53038
- Aircraft time: 4,208 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 70061F000X176A
- Condition: Corroded
- Location: T/R Servo
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR SERVO PRESSURE HOSE IS CORRODED AT SLEEVE DUE TO DISSMILAR METAL.
